# SDR HALA0600602

- Difficulty date: August 21, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 64,680 hours, 11,716 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Receiver
- Part number: 066500140101
- Part serial: DFA75B02874
- Condition: Malfunctioned
- Location: R 2 Adf
- Part time: 15,112 hours, 2,985 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 ADF NEEDLE DOES NOT POINT TO STATION OFF FLAG DISPLAYED AUDIO IS NORMAL.  REPLACED NR 2 ADF RECEIVER GROUND CK OK PER MM34-57-00.
